LEAST ABSOLUTE DEVIATIONS REGRESSION UNDER NONSTANDARD CONDITIONS

Most work on the asymptotic properties of least absolute deviations (LAD) estimators makes use of the assumption that the common distribution of the disturbances has a density that is both positive and finite at zero. We consider the implications of weakening this assumption in a number of regressio...

Full description

Saved in:
Bibliographic details
Volume: 17
Main Author: Rogers, Alan J
Format: Journal Article
Language: English
Place of publication: Cambridge University Press 01.08.2001
published in: Econometric theory Vol. 17; no. 4; pp. 820 - 852
Data of publication: 20010800
ISSN: 0266-4666
1469-4360
EISSN: 1469-4360
Discipline: Economics
Subjects:
Online Access: Fulltext
Database: CrossRef
Database information Databases - DBIS